# SDR 99ZZZX3737

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Worn
- Location: Magneto
- Part time: 800 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT PINS AND FLYWEIGHTS MADE OUT OF MATERIAL THAT IS TOO SOFT AND/OR ENGINE DOES NOT PROVIDE LUBRICATION TO IMPULSE.
